# SDR JJBA20130130020

- Difficulty date: January 30, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 31,594 hours, 44,278 cycles
- Engine: Pwa PW123
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82910016009
- Part serial: L10577
- Condition: Broken
- Location: Nlg Door
- Part time: 29,821 hours, 40,899 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NOSE GEAR DOOR CYCLED.  THE AMBER AND RED NOSE GEAR LIGHTS ILLUMINATED.  GROUND MX R & R THE NOSE GEAR DOOR ACTUATOR.  ALL OPS CHECKS PRODUCED SATISFACTORY RESULTS.
